# SDR SWAA2016012648390

- Difficulty date: November 10, 2015
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 63,785 hours, 51,210 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 65C36545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR GROUP OF 7 HOLES, HOLE NR 5, CRACKED IN AFT SUPPORT FITTING AT 9 O' CLOCK POSITION.  REPAIRED FITTING IAW EA.
